Hi does anybody else with RA suffer hot Sweats in the night( sometimes 3 a week) plus fingers feeling if they have been scalded

I have recently been diagnosed with RA after a long wait to have Blood test & X-Rays had a blood count of 200. I have been given Naproxen 500mg twice a day plus ZaPain up to 8 a day. Have yet to see a Rheumatologist did have an appointment but it was cancelled & waiting for a new date. So not sure whether these symptoms are due to the RA or side effects from the Medication, if anybody else has had or has these symptoms I would love to know.

Last edited by

3 Replies

oldestnewest
  • Hi I've had RA for 7 years and on a biological treatment also naproxen and yes you can get these episodes of hot sweats or you may find your knees or hands are burning and are usually bright red and swollen it is common with RA you will find once you are on a DMARD your symptoms may ease...I was told it's the inflammation but also meds do it as well ....sometimes they just don't know which...Good luck hope you see a Rheumatologist soon what I did was write all the questions down you get in there and go blank lol...and also write down what's been happening and when they will ask just a quick note will do....:-)

  • Many thanks Tonichick for your reply I'm grateful for you Information. I have since received an appointment for Monday so will certainly be making a list of questions to ask. Seems I have a lot to learn about living with RA.

  • Hot sweats are part of RA sadly but I would talk to your doctor about the fingers ,that might be side effects of the drugs you have just been put on.i have had RA for five years and the side effects of drugs and RA will be very weird. Just go and see your doctor as soon as you get them and to be honest you tend to know what meds are causing them better than the doctor half the time' so be honest with them and don't let them fog you off at the rheumatologist department, they can be stubborn about the meds. After all it's your health and not their's.